# SDR AALA200800258

- Difficulty date: February 7, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 65,727 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T321/07FEB LGA TO ORD - UNABLE TO RETRACT NOSE GEAR AFTER TAKEOFF.  LANDED JFK WITHOUT INCIDENT.  REPACKED NOSE GEAR SHOCK STRUT IN ACCORDANCE WITH SPECIAL ITEM CARD 32 92 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
